# SDR DALA2023021501177

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBD SEAT TRACK -X=22 FROM STA Y=200 TO Y=256. SUMMARY OF NRC 00524: CORROSION LEVEL 2. RH INBD SEAT TRACK -X=22 FROM STA Y=200 TO Y=256 WAS REPAIRED PER B717-200 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5. (LP #2625411)
